# SDR SWAA982705

- Difficulty date: November 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22947
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: L-1 Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A1 CHECK, FOUND L-1 DOOR FUSELAGE LOWER CUTOUT CRACKED APPROX 10.  REPAIRED PER SWA RA 1-353-1910.
